Follow
Bernard Lidický
Title
Cited by
Cited by
Year
The packing chromatic number of infinite product graphs
J Fiala, S Klavžar, B Lidický
European Journal of Combinatorics 30 (5), 1101-1113, 2009
682009
On the Turán number of forests
B Lidický, H Liu, C Palmer
arXiv preprint arXiv:1204.3102, 2012
622012
Upper bounds on the size of 4-and 6-cycle-free subgraphs of the hypercube
J Balogh, P Hu, B Lidický, H Liu
European Journal of Combinatorics 35, 75-85, 2014
602014
Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle
J Balogh, P Hu, B Lidický, F Pfender
European Journal of Combinatorics 52, 47-58, 2016
582016
Minimum number of monotone subsequences of length 4 in permutations
J Balogh, P Hu, B Lidický, O Pikhurko, B Udvari, J Volec
Combinatorics, Probability and Computing 24 (4), 658-679, 2015
382015
Randić index and the diameter of a graph
Z Dvořák, B Lidický, R Škrekovski
European Journal of Combinatorics 32 (3), 434-442, 2011
382011
The planar slope number of planar partial 3-trees of bounded degree
V Jelínek, E Jelínková, J Kratochvíl, B Lidický, M Tesař, T Vyskočil
Graphs and Combinatorics 29 (4), 981-1005, 2013
362013
The k-in-a-Path Problem for Claw-free Graphs
J Fiala, M Kamiński, B Lidický, D Paulusma
Algorithmica 62, 499-519, 2012
342012
Packing chromatic number of distance graphs
J Ekstein, P Holub, B Lidický
Discrete Applied Mathematics 160 (4-5), 518-524, 2012
312012
Clustered planarity: Embedded clustered graphs with two-component clusters
V Jelínek, E Jelínková, J Kratochvíl, B Lidický
Graph Drawing: 16th International Symposium, GD 2008, Heraklion, Crete …, 2009
312009
The packing chromatic number of the square lattice is at least 12
J Ekstein, J Fiala, P Holub, B Lidický
arXiv preprint arXiv:1003.2291, 2010
302010
Rainbow triangles in three-colored graphs
J Balogh, P Hu, B Lidický, F Pfender, J Volec, M Young
Journal of Combinatorial Theory, Series B 126, 83-113, 2017
282017
6-critical graphs on the Klein bottle
K Kawarabayashi, D Král', J Kynčl, B Lidický
SIAM Journal on Discrete Mathematics 23 (1), 372-383, 2009
282009
On crossing numbers of complete tripartite and balanced complete multipartite graphs
E Gethner, L Hogben, B Lidický, F Pfender, A Ruiz, M Young
Journal of Graph Theory 84 (4), 552-565, 2017
262017
Short cycle covers of graphs with minimum degree three
T Kaiser, B Lidický, P Nejedlý, R Šámal
SIAM Journal on Discrete Mathematics 24, 330, 2010
242010
Irreversible 2-conversion set in graphs of bounded degree
J Kynčl, B Lidický, T Vyskočil
arXiv preprint arXiv:1412.4188, 2014
23*2014
Planar 4-critical graphs with four triangles
OV Borodin, Z Dvořák, AV Kostochka, B Lidický, M Yancey
European Journal of Combinatorics 41, 138-151, 2014
232014
Short proofs of coloring theorems on planar graphs
OV Borodin, AV Kostochka, B Lidický, M Yancey
European Journal of Combinatorics 36, 314-321, 2014
222014
Semidefinite programming and Ramsey numbers
B Lidicky, F Pfender
SIAM Journal on Discrete Mathematics 35 (4), 2328-2344, 2021
202021
On choosability with separation of planar graphs with forbidden cycles
I Choi, B Lidický, D Stolee
Journal of Graph Theory 81 (3), 283-306, 2016
202016
The system can't perform the operation now. Try again later.
Articles 1–20